BibTeX record journals/jgt/Gyarfas01

download as .bib file

@article{DBLP:journals/jgt/Gyarfas01,
  author    = {Andr{\'{a}}s Gy{\'{a}}rf{\'{a}}s},
  title     = {Transitive tournaments and self-complementary graphs},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {2},
  pages     = {111--112},
  year      = {2001},
  url       = {https://doi.org/10.1002/jgt.1027},
  doi       = {10.1002/jgt.1027},
  timestamp = {Thu, 18 May 2017 09:51:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/Gyarfas01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics